Horizontally conformal submersions of CR-submanifolds

Articles > Article · 2008

Authors: Bayram ŞAHİN

KODAI MATHEMATICAL JOURNAL, Journal Indexed in SCI Expanded, International, 2008, vol 31, pp 46-53

DOI: 10.2996/kmj/1206454550

Summary

It is shown that any horizontally conformal submersion of a CR-submanifold M of a Kaehler manifold (M) over bar onto a Kaehler manifold N is a Riemannian submersion. Moreover, if M is mixed geodesic, then it is proved that such submersion is a harmonic map.

View details